SciELO - Scientific Electronic Library Online

vol.14 número1Integral composition operators between weighted Bergman spaces and weighted Bloch type spaces índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Cubo (Temuco)

versão On-line ISSN 0719-0646


ANASTASSIOU, George A. Univariate right fractional Ostrowski inequalities. Cubo [online]. 2012, vol.14, n.1, pp. 01-07. ISSN 0719-0646.

Very general univariate right Caputo fractional Ostrowski inequalities are presented. One of them is proved sharp and attained. Estimates are with respect to

Palavras-chave : Ostrowski inequality; right Caputo fractional derivative.

        · resumo em Espanhol     · texto em Inglês     · pdf em Inglês